CaltechAUTHORS
  A Caltech Library Service

Invariant sequences

Bell, E. T. (1928) Invariant sequences. Proceedings of the National Academy of Sciences of the United States of America, 14 (12). pp. 901-904. ISSN 0027-8424. https://resolver.caltech.edu/CaltechAUTHORS:BELpnas28b

[img]
Preview
PDF
See Usage Policy.

342Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:BELpnas28b

Abstract

Introduction. - Let fn(x)(n = 0, 1, . . .) be uniform functions of the real or complex variable x; let a, b, τ (n) be independent of x.


Item Type:Article
Additional Information:Copyright © 1928 by the National Academy of Sciences. Communicated October 27, 1928.
Issue or Number:12
Record Number:CaltechAUTHORS:BELpnas28b
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:BELpnas28b
Alternative URL:http://www.pnas.org/content/vol14/issue12/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4609
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:30 Aug 2006
Last Modified:02 Oct 2019 23:14

Repository Staff Only: item control page